IJPAM: Volume 28, No. 2 (2006)

ON THE ESTIMATES OF PROBLEM $O$ FOR NONLINEAR
ELLIPTIC EQUATIONS OF SECOND ORDER

Liu Hong$^1$, Gao Chunxia$^2$, Tong Yuxia$^3$
$^{1}$College of Mathematics and Computer Science
Hebei University
Baoding, 071002, P.R. CHINA
e-mail: liuhongmath@163.com
$^{2}$College of Electronic and Information Engineering
Hebei University
Baoding, 071002, P.R. CHINA
e-mail: chunxia-gao@163.com
$^{3}$College of Science
Polytechnic University of Hebei
Tangshan, 063000, P.R. CHINA
e-mail: tong121@sohu.com


Abstract.In this paper, we use the method of symmetry extension to obtain the same estimates of solutions of problem $O$ for nonlinear elliptic equation of second order as stated in [#!1!#].

Received: September 3, 2005

AMS Subject Classification: 35J60

Key Words and Phrases: nonlinear elliptic equation, boundary value problems, symmetry extension

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 2